RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2020, Volume 32, Issue 2, Pages 112–121 (Mi dm1610)  

Medial strong dependance $n$-ary operations

A. V. Cheremushkin

FGUP ``NII ``Kvant''

Abstract: The article contains an extension of Toyoda–Belousov theorem describing medial $n$-ary qasigroups to strong dependance $n$-ary operations.

Keywords: $n$-ary quasigroup, strong dependance operation, medial operation.

DOI: https://doi.org/10.4213/dm1610

Full text: PDF file (375 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.548.74
Received: 30.01.2020

Citation: A. V. Cheremushkin, “Medial strong dependance $n$-ary operations”, Diskr. Mat., 32:2 (2020), 112–121

Citation in format AMSBIB
\Bibitem{Che20}
\by A.~V.~Cheremushkin
\paper Medial strong dependance $n$-ary operations
\jour Diskr. Mat.
\yr 2020
\vol 32
\issue 2
\pages 112--121
\mathnet{http://mi.mathnet.ru/dm1610}
\crossref{https://doi.org/10.4213/dm1610}


Linking options:
  • http://mi.mathnet.ru/eng/dm1610
  • https://doi.org/10.4213/dm1610
  • http://mi.mathnet.ru/eng/dm/v32/i2/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:51
    References:5
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020